# SDR AWXA200300319

- Difficulty date: March 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 50,518 hours, 34,288 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: R291206EE0250T
- Condition: Burst
- Location: Rt Mlgww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM DEN EN ROUTE FOR PHX, THE RT MAIN LANDING GEAR INDICATED BOTH RED AND GREEN, ACCOMPANIED BY HYDRAULIC SYSTEM PRESSURE AND QUANTITY LOSS. DECLARED EMERGENCY AND TURNED BACK TO DEN, LANDED WITHOUT FURTHER EVENT. CONTRACT MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND RT MAIN LANDING GEAR PRESSURE LINE RUPTURED. AWA MAINTENANCE TECHNICIANS DISPATCHED FROM PHX.
